# SDR SIMA20140621005

- Difficulty date: June 21, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N847AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145707
- Aircraft time: 27,086 hours, 24,018 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL SMELL IN COCKPIT AFTER ENCOUNTERING WHAT APPEARED TO BE LIGHTNING STRIKE INFLIGHT.  PERFORMED LIGHTNING STRIKE INSPECTION IAW WC 05-200-00, NO DEFECTS NOTED.  PERFORMED ETN-EM-72-034 ODOR EVENT TROUBLESHOOTING, NO DEFECTS NOTED.
